Singular sets of separately analytic functions

Tom 56 / 1992

Zbigniew Błocki Annales Polonici Mathematici 56 (1992), 219-225 DOI: 10.4064/ap-56-2-219-225

Streszczenie

We complete the characterization of singular sets of separately analytic functions. In the case of functions of two variables this was earlier done by J. Saint Raymond and J. Siciak.

Autorzy

  • Zbigniew Błocki

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek